# SDR HNAA2009010900382

- Difficulty date: September 11, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 36,674 hours, 39,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 85320807101
- Condition: Corroded
- Location: Fuselage
- Part time: 36,674 hours, 39,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, THE LAVATORY SERVICE DOOR FRAME WAS FOUND TO HAVE CORROSION ON IT.  THE DOOR FRAME WAS REPLACED IAW SRM PROCEDURES. ADDITIONALLY, THE PAX DOOR THRESHOLD WAS FOUND TO BE CORRODED.  THAT ITEM, P/N 85320686-101, WAS ALSO REPLACED.
